Show simple item record

dc.contributor.authorEdelmann, H.
dc.contributor.authorNapiwotzki, R.
dc.contributor.authorHeber, U.
dc.contributor.authorChristlieb, N.
dc.contributor.authorReimers, D.
dc.date.accessioned2009-01-06T10:21:32Z
dc.date.available2009-01-06T10:21:32Z
dc.date.issued2005
dc.identifier.citationEdelmann , H , Napiwotzki , R , Heber , U , Christlieb , N & Reimers , D 2005 , ' HE 0437-5439: an unbound hypervelocity main-sequence B-type star ' , The Astrophysical journal , vol. 634 , pp. L181-L184 . https://doi.org/10.1086/498940
dc.identifier.issn0004-637X
dc.identifier.otherPURE: 164012
dc.identifier.otherPURE UUID: c5afb6f7-2b43-4c80-a27d-7263bb059243
dc.identifier.otherdspace: 2299/2742
dc.identifier.otherScopus: 29244476039
dc.identifier.urihttp://hdl.handle.net/2299/2742
dc.descriptionOriginal article can be found at: http://www.iop.org/EJ/journal/apjl Copyright American Astronomical Society DOI: 10.1086/498940 [Full text of this article is not available in the UHRA]
dc.language.isoeng
dc.relation.ispartofThe Astrophysical journal
dc.titleHE 0437-5439: an unbound hypervelocity main-sequence B-type staren
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Physics, Astronomy and Mathematics
dcterms.dateAccepted2005
rioxxterms.versionofrecordhttps://doi.org/10.1086/498940
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record